Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 94, NWS Springfield, MO

June 17, 20164 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 17, 2016, 1:48 AM CDT for 4 counties in Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2016, 1:48 AM CDT (06:48 UTC)
Expired
Jun 17, 2016, 2:30 AM CDT
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3367 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3367 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

132 
WUUS53 KSGF 170648
SVRSGF
MOC043-067-153-213-170730-
/O.NEW.KSGF.SV.W.0094.160617T0648Z-160617T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
  EASTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHWESTERN DOUGLAS COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHWESTERN OZARK COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 230 AM CDT

* AT 148 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPARTA...OR
  11 MILES SOUTHEAST OF OZARK...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE TANEYCOMO...                 BULL SHOALS LAKE...
  FORSYTH...                        KISSEE MILLS...
  TANEYVILLE...                     BROWNBRANCH...
  RUETER...                         LONG RUN...
  GOODHOPE...                       THORNFIELD...
  GARRISON...                       POWERSITE...
  ROME...                           BRADLEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3686 9317 3697 9285 3672 9261 3656 9282
      3657 9311
TIME...MOT...LOC 0648Z 331DEG 24KT 3692 9305 

HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
2 follow-up statements
008 
WWUS53 KSGF 170711
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT FRI JUN 17 2016

MOC043-170721-
/O.CAN.KSGF.SV.W.0094.000000T0000Z-160617T0730Z/
CHRISTIAN MO-
211 AM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3681 9316 3681 9289 3689 9278 3672 9261
      3656 9282 3657 9311
TIME...MOT...LOC 0711Z 331DEG 24KT 3678 9296 

$$

MOC067-153-213-170730-
/O.CON.KSGF.SV.W.0094.000000T0000Z-160617T0730Z/
TANEY MO-DOUGLAS MO-OZARK MO-
211 AM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EASTERN TANEY...SOUTHWESTERN DOUGLAS AND NORTHWESTERN OZARK
COUNTIES...

AT 211 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TANEYVILLE...OR
11 MILES NORTHEAST OF FORSYTH...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE TANEYCOMO...                 BULL SHOALS LAKE...
FORSYTH...                        KISSEE MILLS...
TANEYVILLE...                     THORNFIELD...
BROWNBRANCH...                    POWERSITE...
RUETER...                         ROME...
BRADLEYVILLE...                   LONG RUN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3681 9316 3681 9289 3689 9278 3672 9261
      3656 9282 3657 9311
TIME...MOT...LOC 0711Z 331DEG 24KT 3678 9296 

HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
039 
WWUS53 KSGF 170725
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 AM CDT FRI JUN 17 2016

MOC067-153-213-170734-
/O.EXP.KSGF.SV.W.0094.000000T0000Z-160617T0730Z/
TANEY MO-DOUGLAS MO-OZARK MO-
225 AM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TANEY...SOUTHWESTERN
DOUGLAS AND NORTHWESTERN OZARK COUNTIES WILL EXPIRE AT 230 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3681 9316 3681 9289 3689 9278 3672 9261
      3656 9282 3657 9311
TIME...MOT...LOC 0723Z 331DEG 24KT 3678 9296 

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:27 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 17, 12:27 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1227 AM CDT FRI JUN 17 2016

.UPDATE...
Issued at 1207 AM CDT Fri Jun 17 2016

We continue to track a cluster of strong convection associated
with the circulation of a remnant MCV. Convection was pinwheeling
around this feature as it tracked slowly to the southeast across
south central Missouri. Expect the convection to persist in
association with this feature into the overnight hours. This
activity will produce torrential rainfall rates which could lead
to localized flash flooding. Cannot rule out localized strong
winds up to 50 mph and small hail but the risk for severe storms
appears to be limited. However frequent lightning will accompany
these storms.

&&

.SHORT TERM...(This evening through Friday)
Issued at 300 PM CDT Thu Jun 16 2016

It is another hot and humid day across southeast Kansas and the
Missouri Ozarks. MCV over east central Kansas this morning is
slowly moving to the east into western and central Missouri. An
outflow boundary from the storms associated with the MCV had
pushed into western and central Missouri and isolated
showers/storms were beginning to ignite along this boundary,
although having difficulty maintaining updraft strength, likely
due to drier air aloft. RAP does show some increase in mid level
moisture late this afternoon so still may see some stronger storms
develop. Forecast is actually quite challenging with regards
convection tonight and Friday, and then its impact on temperatures
and the need for heat advisories on Friday.

Short term models are advertising a weak frontal boundary across the
eastern Ozarks tonight through Friday and perhaps getting as far
east as highway 65 later Friday. Weak convergence along the
front along with the MCV and outflow boundary will likely
maintain an isolated thunderstorm threat through the overnight
hours. With increasing instabilities Friday and 0-3km theta e
differentials 40- 45K, could once again see stronger thunderstorms
in the afternoon with the potential for some damaging wind gusts
and to a lesser extent large hail. However, these will be isolated
to scattered in nature at best. Position of front, convection and
cloud cover will play a major part in afternoon heat index values,
with lower values expected across the east and advisory levels
across southeast Kansas and western and southern Missouri.
Confidence is high enough to extend the heat advisory through
Friday over southeast Kansas and portions of western and southern
Missouri.

.LONG TERM...(Friday Night through Thursday)
Issued at 300 PM CDT Thu Jun 16 2016

Upper ridge remains firmly in place across much of the mid section
of the country on Saturday, with the forecast area on the eastern
periphery on the ridge. Cannot rule out an isolated storm, but
confidence low enough not include in the forecast. Ridge briefly
re- asserts itself for late in the weekend so will likely see a
dry day Sunday. Although temperatures both Saturday and Sunday
will be in the upper 80s to lower 90s, slightly drier air will
hold index values down into the 90s.

Upper ridge then finally retreats westward putting the forecast area
into northwest flow, which holds through Thursday. This pattern then
becomes favorable for both MCS activity and slightly cooler
temperatures. Timing and development of any of these MCS's cannot be
made until we get closer to formation. So will broad brush low to
mid range probabilities in the gridded database to cover for this
potential.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1207 AM CDT Fri Jun 17 2016

On-going convection associated with an MCV occurring north and
east of the TAF sites. Will include VCSH for KSGF but will
continue to monitor for thunderstorm development. Otherwise...only
effects will be mid and high level clouds primarily at KSGF/KBBG.

Later today...models are wanting to bring a back door cold front
westward into the area. Could see isolated to widely scattered
convection after 18z but confidence is not high enough at this
time to include in TAFs.

&&

.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ066-077-088>090-
     093>095-101>105.

KS...Heat Advisory until 8 PM CDT this evening for KSZ073-097-101.

&&

UPDATE...Foster
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Gaede
Hazardous weather outlook, Jun 16, 11:17 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT THU JUN 16 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180430-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1117 PM CDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  LIMITED TO ELEVATED LIGHTNING RISK.

DISCUSSION...

 A CLUSTER OF THUNDERSTORMS WITH TORRENTIAL RAINFALL AND FREQUENT
 LIGHTNING WILL CONTINUE TO TRACK SOUTHEAST ACROSS SOUTH CENTRAL
 MISSOURI OVERNIGHT WHILE ADDITIONAL ISOLATED STORM DEVELOPMENT
 IS POSSIBLE.

 TORRENTIAL RAINFALL RATES ASSOCIATED WITH THE STORMS MOVING
 ACROSS SOUTH CENTRAL MISSOURI COULD RESULT IN LOCALIZED FLASH
 FLOODING.

 A FEW OF THESE STORMS COULD BE STRONG WITH LOCALIZED WIND GUSTS
 UP TO AROUND 50 MPH AND HAIL TO THE SIZE OF NICKELS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN MISSOURI
 FRIDAY AFTERNOON. A MARGINAL RISK FOR SEVERE STORMS IS POSSIBLE
 ACROSS SOUTHERN MISSOURI.

 DANGEROUS HEAT INDEX VALUES BETWEEN 100 AND 108 DEGREES ARE
 LIKELY AGAIN ON FRIDAY. WITH THE HOTTEST HEAT INDICES FOUND
 ACROSS SOUTHEAST KANSAS AND WESTERN INTO SOUTHERN MISSOURI. HEAT
 INDEX VALUES WILL DROP INTO THE UPPER 90S FROM SATURDAY THROUGH
 MONDAY.

 SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY
 NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jun 16, 10:46 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT THU JUN 16 2016

MOZ069-070-080>082-091-092-170430-
WRIGHT MO-LACLEDE MO-WEBSTER MO-CAMDEN MO-DALLAS MO-PULASKI MO-
TEXAS MO-
1046 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS...
NORTHEASTERN WEBSTER...LACLEDE...NORTHERN WRIGHT...NORTHWESTERN
TEXAS...SOUTHWESTERN PULASKI AND SOUTH CENTRAL CAMDEN COUNTIES UNTIL
1130 PM CDT...

AT 1046 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEBANON...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE AND NEARLY CONTINUOUS
GROUND TO CLOUD LIGHTNING WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
DALLAS...NORTHEASTERN WEBSTER...LACLEDE...NORTHERN WRIGHT...
NORTHWESTERN TEXAS...SOUTHWESTERN PULASKI AND SOUTH CENTRAL CAMDEN
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: BENNETT SPRING STATE
PARK...MORGAN...DUNCAN...PHILLIPSBURG...STOUTLAND...BENNETT SPRINGS...
PLATO...TWIN BRIDGES...HAZELTON AND LYNCHBURG.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 108 AND 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3781 9299 3794 9265 3751 9197 3718 9276
TIME...MOT...LOC 0346Z 325DEG 24KT 3762 9264

GRIFFIN
Special weather statement, Jun 16, 11:29 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CDT THU JUN 16 2016

MOZ080-170515-
DALLAS MO-
1129 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 1215 AM
CDT...

AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF MACKS CREEK...OR 14 MILES NORTH OF BUFFALO...MOVING
SOUTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BENNETT SPRING STATE PARK...      BUFFALO...
URBANA...                         BENNETT SPRINGS...
LOUISBURG...                      TUNAS...
LONG LANE...                      WINDYVILLE...
LEADMINE...                       PUMPKIN CENTER...
PLAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3789 9286 3757 9285 3758 9318 3765 9318
      3765 9317 3773 9317 3773 9318 3789 9319
      3790 9318
TIME...MOT...LOC 0428Z 348DEG 23KT 3784 9300

GRIFFIN
Special weather statement, Jun 16, 11:34 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CDT THU JUN 16 2016

MOZ081-082-091-092-170530-
WRIGHT MO-LACLEDE MO-WEBSTER MO-TEXAS MO-
1134 PM CDT THU JUN 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...LACLEDE...
NORTHERN WRIGHT AND NORTHWESTERN TEXAS COUNTIES UNTIL 1230 AM CDT...

AT 1134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEBANON...MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. NEARLY CONTINUOUS GROUND TO CLOUD LIGHTNING IS OCCURRING
WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LEBANON...                        BENNETT SPRING STATE PARK...
MORGAN...                         HARTVILLE...
DUNCAN...                         PHILLIPSBURG...
STOUTLAND...                      PLATO...
TWIN BRIDGES...                   LYNCHBURG...
RADER...                          ODIN...
ROBY...                           SUCCESS...
MANES...                          SLEEPER...
FALCON...                         GROVESPRING...
DRY KNOB...                       COMPETITION...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 116 AND 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3719 9273 3773 9284 3783 9258 3780 9255
      3783 9250 3783 9247 3778 9241 3772 9241
      3766 9227 3763 9225 3761 9225 3760 9222
      3740 9200
TIME...MOT...LOC 0434Z 348DEG 23KT 3759 9260

GRIFFIN
Local storm report, Jun 16, 11:50 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
06/16/2016                   LACLEDE            MO   LAW ENFORCEMENT

            HIGH WATER RESCUE ONGOING WITH 3 PEOPLE IN A CAR NEAR
            LAWSON AVE AND EVERGREEN PARKWAY IN LEBANON.

&&

MGRIFFIN
Special weather statement, Jun 17, 1:16 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 AM CDT FRI JUN 17 2016

MOZ090-095-170645-
CHRISTIAN MO-GREENE MO-
116 AM CDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN AND
SOUTHEASTERN GREENE COUNTIES UNTIL 145 AM CDT...

AT 116 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OZARK...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
SOUTHEASTERN SPRINGFIELD...       NIXA...
OZARK...                          ROGERSVILLE...
SPARTA...                         HIGHLANDVILLE...
FREMONT HILLS...                  SPOKANE...
CHADWICK...                       GALLOWAY...
LINDEN...                         SELMORE...
KELTNER...                        BRUNER...
OLDFIELD...                       CHRISTIAN CENTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3712 9333 3718 9306 3709 9306 3709 9300
      3696 9291 3687 9331
TIME...MOT...LOC 0616Z 333DEG 18KT 3707 9316

HATCH
Local storm report, Jun 17, 1:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     HAIL             3 ENE FREMONT HILLS     37.08N 93.20W
06/17/2016  E0.75 INCH       CHRISTIAN          MO   TRAINED SPOTTER

            ALSO ESTIMATED 50MPH WINDS.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:08 PM CDTSpecial Weather StatementSGFBenton37 min
Jun 16, 7:12 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair33 min
Jun 16, 7:42 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair48 min
Jun 16, 8:27 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory48 min
Jun 16, 8:31 PM CDTFlash Flood WarningSGFBenton6 hr
Jun 16, 8:53 PM CDTSpecial Weather StatementSGFSt. Clair52 min
Jun 16, 8:58 PM CDTSevere Thunderstorm WarningSGFSt. Clair25 min
Jun 16, 9:17 PM CDTSpecial Weather StatementSGFCamden, Dallas, Hickory43 min
Jun 16, 9:55 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede35 min
Jun 16, 10:26 PM CDTAreal Flood AdvisorySGFCamden, Dallas, Hickory, Laclede6 hr
Jun 16, 10:46 PM CDTSpecial Weather StatementSGFLaclede44 min
Jun 16, 10:57 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede6 hr
Jun 16, 11:29 PM CDTSpecial Weather StatementSGFDallas46 min
Jun 16, 11:34 PM CDTSpecial Weather StatementSGFLaclede, Wright56 min
Jun 17, 12:39 AM CDTAreal Flood AdvisorySGFTexas, Wright5 hr
Jun 17, 1:16 AM CDTSpecial Weather StatementSGFChristian29 min
Jun 17, 1:29 AM CDTSevere Thunderstorm WarningSGFChristian46 min
Jun 17, 2:08 AM CDTSpecial Weather StatementSGFDallas52 min
Jun 17, 2:23 AM CDTSpecial Weather StatementSGFDouglas37 min
Jun 17, 2:58 AM CDTSpecial Weather StatementSGFOzark47 min
Jun 17, 5:00 AM CDTAreal Flood AdvisorySGFDallas, Laclede4 hr
Jun 17, 5:11 AM CDTSpecial Weather StatementSGFOregon49 min
Jun 17, 4:37 PM CDTSpecial Weather StatementSGFMcDonald38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.